# SDR 730PA0003

- Difficulty date: May 3, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N730PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 27924
- Aircraft time: 8,558 hours, 4,233 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Malfunctioned
- Location: Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER WILL NOT ENGAGE.  PERFORMED YAW DAMPER SYSTEM BITE TEST.  ALL FAULTS CLEARED.  NO CURRENT FAULTS PRESENT.
